# SDR ASAA11510199

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 14,414 hours, 4,316 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 7190
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 23,657 hours, 11,942 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING IN PDX SHUTDOWN NR 2 ENGINE.  NEEDED TO RESTART NR 2 AND DID NOT GET A START VALVE OPEN LIGHT.  PERFORMED FIM TASK 80 07 00 810 803 F00 INST JUMPER BETWEEN PINS 9 & 5 ON DP1202.  MOVED START SWITCH TO GND & START VLV OPEN INDICATES ON CDS.  REPLACED NR 2 ENG START VALVE PER AMM 80 11 03 400 801 F00.  PERFORMED INSTALLATION TEST PER AMM 71 00 00 800 811 F00 TEST 1 NO LEAKS NOTED & OPS NORMAL.
